Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SufferingSilence

Member
  • Posts

    50
  • Joined

  • Last visited

Reputation

0 Neutral
  1. At least urs go away after weeks! Mine have been around for months if not over a year. Im on second course of tane too and all clear but the bumps are still here.
  2. I have the same problem and im about to finish my second course of tane and I can tell you it has made little difference. Looks like the bumps are here to stay for a while. If any of you have had success let me know.
  3. Your not alone. Im on my second course of accutane and they still have not gone! Accutane does not seem to be the solution. CO2 laser sounds fun! Hope it works, i'll look into that after I finish my course.
  4. Day 79 Side effects: dry lips So far the oil has reduced a lot and a cyst appeared few weeks ago and faded after a long time. The blocked pores are begining to surface so hopefully they will clear soon.
  5. Hey congrats on the good news and fingers crossed its here to stay! I wanted to know how your blocked pores are like now? Have they all gone or only visible when skin is stretched? My biggest concern is blocked pores right now and thats the one thing my last course of tane did not fix.
  6. Day 2 This is my second log now...my second time on accutane. First time was 25mg for 6 months, it cleard me up but the oil returned within a week and i could feel the spots coming back. Got my first cyst yesterday and took my first pill yesterday too! Im taking 35mg per day for the next two months and then 60mg. At the moment the oil is everywhere and just as much as it was before i began my first course. I have 2 or 3 active spots and 1 cyst and many raised bumps/blocked pores. Hopefully t
  7. I hope so too that its ur first and last time. Glad to hear the blocked pores are almost gone because you did talk a lot about them - i think its the dose ur taking, its working well whereas my dose was too low and was only working temporarily whilst I was taking the pills daily. Im guessing Dr. Lim is the way forward when it comes to going private? I was going to get a private referral from a GP, its usually much cheaper even though its private - but I dont know how easily the NHS/Private derm
  8. Thats amazing Mav. I've been reading ur log and your going thru almost exactly what I went through. Especially the mental side effects - i had exactly that - could not concentrate and felt tired 24/7 - but i never recorded this in my log! I did not think it was tane related, but now that u have mentioned almost exactly the same thing I feel there might be a link! My dose was only 25mg which is half of what it should be, and I had it for 6 months. The bumps you talk about, the blocked pores - we
  9. ...I know exactly what u mean mate. If u check out my log u will read the same. Its worth it, but think twice about it because it can seriously harm u if ur one of the unlucky statistics. I had extremely mild eczema on my hands, but thats because my dose was extremely low. Good luck mate with ur course - my oil returned within days of stopping my course and the spots are yet to return but skin is getting bad so I can tell im in for hell. Need a full dose to put this crap away for good! NHS
  10. POST TANE - DAY 29 The oil is back and here to stay. It takes a longer time to build up to the pre-tane levels so thats a good thing but it is still a big issue for me. Breakouts are still at bay although I have had a few tiny spots appearing and then going away quickly. Verdict? The tane got rid of the cysts and recurring acne but did not do anything for the oil once I stopped it the oil came back.
  11. POST TANE - DAY 18 The oil has returned today. I noted it yesterday but today was even more and I can feel a cyst surfacing. I think the effects of tane have worn off and the dose was just too low to have a lasting effect. I will continue monitoring for another week and see if it improves. Very sad and annoying, i might have to end up buying tane online if my derm doesnt give! but thats just too dangerous to consider right now so ill wait and see.
  12. PS - I have so much crap in my cupboards that I will no longer use. Hundreds of bottles and masks and potions. If I get time, next month, I will list what I have left - not for you to buy, but for you to avoid - the only thing I advise u not to avoid is Dans BP Gel, I have 3 of those tubes sitting at home and they are worth the effort because they can really make a big difference! But the regimen dried me up way too much and changed my skin and hair colour because of the bleaching effect of the
  13. Day 170 FINALLY I HAVE FINISHED Yes today was the last day the last pill. 170 Days on tane although I did double up and change doses in the last few weeks so maybe I have used up more days than I should or maybe have used up my pills quicker than I should have. But it has been 170 days since the start of this journey...mission completed. Side effects? Still dry lips but that is it. All side effects ever experienced - dry lips, slightly dry eyes - dont know if they were dry or not, so not su
  14. Day 163 I have forgotten to take my daily dose a couple of times so I doubled the dose for a couple of days. I forgot to cut down sometimes, so I dont know how many days worth I have really had or whether this is actually Day 163 because I may have forgotten a day or more in the past couple of weeks. I have another 6 or 7 days worth of tane left then my journey is over. Results so far? unbelievable - 99% clear just some bumps that wont purge. Will continue retin-a regimen after the tane. No
  15. Day 141 Overall very clear, actually only one active spot otherwise all clear. Just the bumps are so visible and so many of them. The best thing I have found for them is retin-a. I will be using up all my retin-a since i have only another few weeks left on the tane before my entire course ends. Need to make most of it and get these bumps out of my system before the tane finishes. I get the feeling i'll have a relapse since I have not had a full dose, only half dose for 6 months. Might as well
×